Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 34, NWS Charleston, SC

June 6, 20145 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 6, 2014, 7:21 PM EDT for 5 counties in Georgia. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 7:21 PM EDT (23:21 UTC)
Expired
Jun 6, 2014, 8:15 PM EDT
In force
54 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA

The radar

The Charleston,SC radar (KCLX), 93 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:38 PM EDTTSTM WND DMG4 N Midway, GATREE DOWN ON THE LEROY COFFER HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS52 KCHS 062321
SVRCHS
GAC029-051-179-183-191-070015-
/O.NEW.KCHS.SV.W.0034.140606T2321Z-140607T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
721 PM EDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  LIBERTY COUNTY IN SOUTHEAST GEORGIA...
  BRYAN COUNTY IN SOUTHEAST GEORGIA...
  CHATHAM COUNTY IN SOUTHEAST GEORGIA...
  LONG COUNTY IN SOUTHEAST GEORGIA...
  MCINTOSH COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 815 PM EDT

* AT 722 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
  ALONG A LINE EXTENDING FROM 11 MILES NORTH OF FORT STEWART TO
  FLEMINGTON TO 6 MILES WEST OF WALTHOURVILLE...MOVING EAST AT 35
  MPH.

  PREPARE NOW FOR...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  FLEMINGTON...HINESVILLE...MCINTOSH...ALLENHURST...MIDWAY...
  RICEBORO...CROSSROADS...RICHMOND HILL...RETREAT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3208 8123 3180 8121 3159 8153 3176 8181
      3189 8161 3210 8166
TIME...MOT...LOC 2322Z 285DEG 31KT 3203 8153 3186 8149
          3175 8168

$$
1 follow-up statement
351 
WWUS52 KCHS 070009
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
809 PM EDT FRI JUN 6 2014

GAC029-051-179-183-191-070019-
/O.EXP.KCHS.SV.W.0034.000000T0000Z-140607T0015Z/
LIBERTY GA-BRYAN GA-CHATHAM GA-LONG GA-MCINTOSH GA-
809 PM EDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF LIBERTY...BRYAN...
CHATHAM...LONG AND MCINTOSH COUNTIES WILL EXPIRE AT 815 PM EDT...

AT 809 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED 
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.

ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3208 8123 3180 8121 3159 8153 3176 8181
      3189 8161 3210 8166
TIME...MOT...LOC 0009Z 285DEG 31KT 3192 8107 3175 8103
          3164 8122

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:51 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 6, 3:51 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT FRI JUN 6 2014

.SYNOPSIS...
A WEAK FRONT WILL DROP SOUTH INTO THE AREA TONIGHT...THEN BECOME
NEARLY STATIONARY OVER THE REGION SATURDAY. THE FRONT WILL GRADUALLY
DISSIPATE BY SUNDAY. ANOTHER COLD FRONT WILL SLOWLY APPROACH FROM THE
NORTHWEST THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
REST OF THE AFTERNOON AND THIS EVENING...WE CONTINUE TO FOCUS ON TWO
AREAS OF CONCERN FOR THUNDERSTORMS. THE FIRST IS SOUTHEAST GEORGIA
WHERE INSTABILITY IS HIGHEST AND CAPE VALUES ARE IN EXCESS OF 3000
J/KG. DEVELOPING CONVECTION ACROSS NORTH GEORGIA AND THE UPPER
SAVANNAH RIVER VALLEY WILL CONTINUE MOVING SOUTHEASTWARD AND INTO
THE SOUTHEAST GEORGIA AREA LATE THIS AFTERNOON. WITH DCAPE VALUES OF
1200 J/KG OR HIGHER...DAMAGING WIND GUSTS CONTINUE TO BE THE PRIMARY
THREAT ESPECIALLY IF THE STORMS ARE ABLE TO DEVELOP ANY
ORGANIZATION. THE OTHER AREA OF CONCERN IS FURTHER NORTH NEAR THE
DIFFUSE FRONT THAT IS SINKING SOUTHWARD. CONVERGENCE ALONG THE FRONT
MAY BE ENOUGH TO IGNITE A ISOLATED TO SCATTERED SHOWERS AND STORMS
ACROSS THE TRI-COUNTY AREA. ONE LIMITING FACTOR FOR SEVERE WEATHER
IN THIS AREA IS THE AMOUNT OF CLOUD COVER STILL LINGERING FROM THE
MORNING MCV WHICH HAS KEPT TEMPS IN THE 80S AND LIMITED INSTABILITY.

TONIGHT...THE FORECAST AREA WILL SOLIDLY BE IN THE PATH OF THE TRAIN
TRACKS ALOFT WITHIN THE WEST-SOUTHWEST FLOW AROUND THE PERIPHERY OF
THE UPPER RIDGE OVER TEXAS. THIS WILL ALLOW FOR ANY UPSTREAM
SHORTWAVE ACTIVITY TO TRANSLATE INTO THE REGION THROUGH THE NIGHT.
CONVECTION ASSOCIATED WITH THE AFTERNOON/EVENING THUNDERSTORMS
SHOULD COME TO AN END BY THE EARLY MORNING HOURS. POPS ARE TRICKY
BECAUSE COVERAGE WILL LARGELY BE DETERMINED BY BOUNDARY INTERACTIONS
THROUGH MUCH OF THE NIGHT. ALSO...MUCH LIKE LAST NIGHT...WE CANNOT
RULE OUT NOCTURNAL MCS ACTIVITY MAKING A RUN FOR THE REGION LATE IN
THE NIGHT. AS SUCH WE MAINTAIN AT LEAST SLIGHT CHANCE POPS THROUGH
THE PERIOD AND FUTURE UPDATES WILL HAVE TO TAKE STOCK OF ONGOING
REGIONAL RADAR TRENDS. LOWS WILL ONCE AGAIN ONLY FALL INTO THE LOW
TO MID 70S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
ACTIVE AND UNSETTLED WEATHER IS EXPECTED THROUGH THE SHORT TERM
PERIOD. ON SATURDAY...A BROAD TROUGH WILL BE LOCATED TO THE
NORTHEAST WITH A WEAKENING RIDGE OVER THE GULF. THIS WILL LEAVE THE
FORECAST AREA WITHIN NORTHWEST FLOW...ALLOWING FOR SHORTWAVE ENERGY
TO TREK ACROSS THE AREA. AT THE SURFACE...A WEAK FRONT WILL BE
DROPPING SOUTH IN THE MORNING AND THEN IS EXPECTED TO LINGER OVER
THE REGION THROUGH THE DAY. GIVEN MOISTURE IN PLACE AND FORCING FROM
THE AFOREMENTIONED FRONT AND SHORTWAVE...SHOWERS/THUNDERSTORMS WILL
BE POSSIBLE. THE CHANCE FOR SEVERE WEATHER IS CERTAINLY
NON-ZERO...HOWEVER MARGINAL CAPE AND LACK OF SIGNIFICANT DEEP SHEAR
WILL KEEP THE THREAT ISOLATED AT THIS TIME. TEMPERATURES WILL BE
NEAR NORMAL...MAINLY IN THE UPPER 80S/AROUND 90. LOWS WILL BE MILD
AROUND 70/LOW 70S.

SUNDAY...THE WEATHER PATTERN WILL BE FAIRLY SIMILAR...WITH MORE
SHORTWAVE ENERGY EXPECTED TO SHIFT EAST ACROSS THE AREA. THE STALLED
FRONT WILL BE DISSIPATING WITH SURFACE HIGH PRESSURE BUILDING IN
FROM THE NORTH BEFORE SHIFTING EAST INTO THE ATLANTIC. IT SHOULD BE
ANOTHER PULSE-TYPE CONVECTION DAY...WITH WIDESPREAD ORGANIZED SEVERE
WEATHER UNLIKELY AT THIS TIME. TEMPERATURES WILL ONCE AGAIN REMAIN
NEAR NORMAL.

ON MONDAY...SURFACE HIGH PRESSURE WILL BE LOCATED OVER THE
ATLANTIC...WITH A TROUGH OF LOW PRESSURE DEVELOPING EAST OF THE
MOUNTAINS. THERE DOES NOT SEEM TO BE ANY SIGNIFICANT FORCING
MECHANISMS IN PLAY...HOWEVER TYPICAL DIURNALLY DRIVEN SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE AGAIN MAINLY DURING PEAK HEATING
HOURS. HAVE MAINTAINED CHANCE POPS TO ACCOUNT FOR THIS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A WEAK MID LVL RIDGE OF HIGH PRESSURE WILL EXTEND OVER THE SOUTHEASTERN
UNITED STATES INTO MIDWEEK...SETTING UP A GRADUAL WARMING TREND
AHEAD OF A TROUGH OF LOW PRESSURE SLOWLY ADVANCING OVER THE EASTERN
CONUS. OVERALL HIGH TEMPS SHOULD RANGE IN THE LOW 90S OVER MOST
AREAS AWAY FROM THE COAST TUESDAY AND WEDNESDAY BEFORE CLOUD COVER
LIMITS TEMPS TO AROUND 90 DURING THE SECOND HALF OF THE WEEK.
OVERNIGHT LOWS SHOULD REMAIN NEAR 70 AWAY FROM THE COAST. ALTHOUGH
MUCH UNCERTAINTY REMAINS IN THE ARRIVAL TIME OF THE TROUGH FROM
THE WEST...THE GENERAL CONSENSUS IS THAT SHOWER AND/OR
THUNDERSTORM ACTIVITY WILL INCREASE MID TO LATE WEEK AS H5
SHORTWAVE ACTIVITY ROUNDS THE EASTERN EDGE OF THE TROUGH AND OVER
DEEPENING MOISTURE IN THE SOUTHEAST. HAVE THEREFORE MAINTAINED A
20-40 POP SCHEME OVER THE AREA EACH AFTERNOON...ESPECIALLY WHEN A
SEABREEZE WILL LIKELY MAKE WAY INLAND.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
KSAV...THE BIGGEST CONCERN REVOLVES AROUND THE THUNDERSTORMS
CURRENTLY BEGINNING TO DEVELOP ACROSS NORTH GEORGIA. THESE STORMS
ARE EXPECTED TO STEADILY MOVE SOUTHEASTWARD TOWARD THE AREA AND
ARRIVE IN THE LATE AFTERNOON HOURS. WE START WITH A VCTS MENTION
AT 22Z AND THEN A TEMPO FOR MVFR TSRA CONDITIONS BETWEEN 23Z-02Z.
ANY STORMS THAT IMPACT THE TERMINAL WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS. THEREAFTER...THERE MAY BE MORE
SHOWERS/THUNDERSTORMS LATE BUT THE OVERALL CONFIDENCE IN THIS
SCENARIO IS TOO LOW TO INCLUDE IN THE FORECAST. THERE ARE ALSO LOW
PROBABILITIES OF SHALLOW GROUND FOG...BUT HAVE KEPT OUT FOR NOW.

KCHS...THE BIGGEST NEAR TERM CONCERN IS THE POTENTIAL FOR
SHOWER/THUNDERSTORM DEVELOP IN THE VICINITY OF A WEAK COLD FRONT
JUST TO THE NORTH. ITS UNCLEAR HOW MUCH DEVELOPMENT THERE WILL BE
GIVEN THE AMOUNT OF LINGERING CLOUD COVER. WITH THIS LOWER AMOUNT
OF CONFIDENCE WE HAVE KEPT JUST A VCTS MENTION FOR NOW.
OTHERWISE...VFR CONDITIONS WILL PREVAIL.

EXTENDED AVIATION OUTLOOK...CHANCES FOR BRIEF FLIGHT RESTRICTIONS
EACH AFTERNOON DUE TO SHOWERS/THUNDERSTORMS. OTHERWISE...VFR
CONDITIONS ARE EXPECTED.

&&

.MARINE...
TONIGHT...THE WEAK FRONT TO THE NORTH WILL SLOWLY DESCEND INTO THE
LOCAL WATERS TONIGHT. AS IT DOES...WINDS WILL EVENTUALLY TURN MORE
WESTERLY AND EVEN NORTHEASTERLY ACROSS THE SOUTH CAROLINA WATERS.
REGARDLESS...THE GRADIENT WILL NOT BE VERY TIGHT AND WIND SPEEDS
WILL BE 15 KT OR LESS WITH MANY AREAS EXPERIENCE PERIODS OF LIGHT
AND VARIABLE WINDS. SEAS WILL GENERALLY RANGE 1-2 FT WITHIN 20 NM
AND 2-3 FT BEYOND. ALSO OF NOTE IS THAT THUNDERSTORMS ACROSS LAND
AREAS MAY MOVE OUT OVER THE COASTAL WATERS THIS EVENING AND TONIGHT.
A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING STRONG WIND GUSTS
AND FREQUENT LIGHTNING.

SATURDAY THROUGH WEDNESDAY...CONDITIONS OVER THE WATERS ARE EXPECTED
TO REMAIN FAIRLY QUIET THROUGH THE EXTENDED. A WEAK FRONT IS
EXPECTED TO BE LINGERING IN THE VICINITY ON SATURDAY BEFORE
DISSIPATING ON SUNDAY. SURFACE HIGH PRESSURE WILL THEN BRIEFLY BUILD
TO THE NORTH BEFORE SHIFTING EAST INTO THE ATLANTIC. A TROUGH OF LOW
PRESSURE WILL THEN DEVELOP OVER LAND EARLY NEXT WEEK. OVERALL...A
WEAK PRESSURE GRADIENT WILL BE IN PLACE ALLOWING FOR WINDS TO BE 15
KNOTS OR LESS AND SEAS GENERALLY BELOW 3 FEET. THUS...CONDITIONS
WILL REMAIN WELL BELOW ADVISORY CRITERIA.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...BSH
SHORT TERM...ECT
LONG TERM...DPB
AVIATION...BSH
MARINE...BSH/ECT
Hazardous weather outlook, Jun 6, 4:07 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
407 PM EDT FRI JUN 6 2014

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-072015-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
407 PM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS WILL
CONTINUE TO DEVELOP NORTHWEST OF THE AREA THIS AFTERNOON AND MOVE
SOUTHEASTWARD INTO THE REGION. A FEW OF THESE THUNDERSTORMS COULD
BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND
GUSTS. THE MAIN TIME PERIOD FOR SEVERE WEATHER WILL BE FROM 5 PM
TO 11 PM WITH THE PRIMARY THREAT BEING DAMAGING WIND GUSTS. THE
PRIMARY THREAT AREA FOR SEVERE THUNDERSTORMS WILL BE SOUTHEAST
GEORGIA...AS WELL AS AREAS ALONG AND NEAR THE SOUTH CAROLINA SIDE
OF THE SAVANNAH RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-072015-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
407 PM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS TO THE
NORTHWEST WILL MOVE OUT OVER THE COASTAL WATERS THIS EVENING. A
FEW OF THESE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS
ALONG WITH FREQUENT LIGHTNING STRIKES INTO THE EARLY MORNING
HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 6, 6:17 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
617 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             HINESVILLE              31.85N  81.60W
06/06/2014  E0.50 INCH       LIBERTY            GA   PUBLIC

&&

EVENT NUMBER CHS1400645

VB
Special weather statement, Jun 6, 6:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
634 PM EDT FRI JUN 6 2014

GAZ114-115-137-138-062300-
EVANS-INLAND LIBERTY-LONG-TATTNALL-
634 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY AND LONG COUNTIES THROUGH 700 PM EDT...

AT 629 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM COBBTOWN TO
MIDWAY...MOVING EAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MANASSAS...COBBTOWN...JENNIE...BELLVILLE...HAGAN...CLAXTON...DAISY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3227 8197 3227 8189 3223 8181 3210 8176
      3209 8169 3206 8165 3201 8160 3197 8159
      3196 8155 3197 8151 3195 8149 3191 8187
      3232 8224
TIME...MOT...LOC 2234Z 280DEG 15KT 3227 8213 3196 8183
Local storm report, Jun 6, 6:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     2 NNW ALINE             32.39N  82.18W
06/06/2014                   CANDLER            GA   911 CALL CENTER

            2 TREES DOWN ON HIGHWAY 57 SOUTH.

&&

EVENT NUMBER CHS1400646

VB
Local storm report, Jun 6, 6:57 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
657 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     METTER                  32.40N  82.06W
06/06/2014                   CANDLER            GA   911 CALL CENTER

            NUMEROUS TREES DOWN IN AND AROUND THE CITY OF METTER.

&&

EVENT NUMBER CHS1400647

VB
Special weather statement, Jun 6, 7:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
704 PM EDT FRI JUN 6 2014

GAZ115-116-137-138-062330-
EVANS-INLAND BRYAN-INLAND LIBERTY-LONG-
704 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...LIBERTY...
BRYAN AND LONG COUNTIES THROUGH 730 PM EDT...

AT 700 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM WILLIE TO NOBLE...
MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
WILLIE...NOBLE...BEARDS CREEK...LETFORD...DONALD...TRINITY...FORT
STEWART...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3186 8192 3189 8191 3189 8189 3190 8190
      3192 8188 3195 8189 3197 8188 3204 8177
      3205 8177 3209 8171 3206 8138 3187 8140
      3170 8163 3184 8194
TIME...MOT...LOC 2304Z 283DEG 18KT 3200 8168 3188 8191
Local storm report, Jun 6, 7:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
718 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     GEORGIA SOUTHERN        32.41N  81.78W
06/06/2014                   BULLOCH            GA   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN AND ACROSS ROADS IN
            STATESBORO.

&&

EVENT NUMBER CHS1400648

VB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:05 AM EDTSpecial Weather StatementCHSJenkins40 min
Jun 6, 5:09 PM EDTSpecial Weather StatementCHSJenkins36 min
Jun 6, 5:51 PM EDTSpecial Weather StatementCHSLiberty24 min
Jun 6, 5:58 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, McIntosh62 min
Jun 6, 6:01 PM EDTSpecial Weather StatementCHSChatham29 min
Jun 6, 6:04 PM EDTSpecial Weather StatementCHSEvans, Tattnall26 min
Jun 6, 6:14 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler61 min
Jun 6, 6:34 PM EDTSpecial Weather StatementCHSEvans26 min
Jun 6, 6:41 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven64 min
Jun 6, 7:01 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans44 min
Jun 6, 7:04 PM EDTSpecial Weather StatementCHSBryan26 min
Jun 6, 7:33 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.